staple
With cedram.org

Search the site

Volume 21, number 2 (2009)

Previous: volume 21, number 1 (2009) Next: volume 21, number 3 (2009) Up: volume list

Aleksandar Ivić
On the mean square of the divisor function in short intervals
p. 251-261 Details
Sandrine Jean
Conjugacy classes of series in positive characteristic and Witt vectors.
p. 263-284 Details
Kiran S. Kedlaya
Some new directions in $p$-adic Hodge theory
p. 285-300 Details
Mark Kisin
Integral canonical models of Shimura varieties
p. 301-312 Details
Jeremy Lovejoy; Robert Osburn
$M_2$-rank differences for partitions without repeated odd parts
p. 313-334 Details
Ritabrata Munshi
Density of rational points on cyclic covers of $\mathbb{P}^n$
p. 335-341 Details
Melvyn B. Nathanson
Problems in additive number theory, II: Linear forms and complementing sets
p. 343-355 Details
János Pintz
Landau’s problems on primes
p. 357-404 Details
Gaël Rémond
Autour de la conjecture de Zilber-Pink
p. 405-414 Details
Joël Rivat
On Gelfond’s conjecture about the sum of digits of prime numbers
p. 415-422 Details
Samir Siksek
Diophantine equations after Fermat’s last theorem
p. 423-434 Details
Jack Sonn
Two remarks on the inverse Galois problem for intersective polynomials
p. 435-437 Details
Romain Validire
Capitulation for even $K$-groups in the cyclotomic $\mathbb{Z}_p$-extension.
p. 439-454 Details
Stéphane Vinatier
Permuting the partitions of a prime
p. 455-465 Details
John Voight
Computing fundamental domains for Fuchsian groups
p. 467-489 Details
Andrei Yafaev
Galois orbits and equidistribution: Manin-Mumford and André-Oort.
p. 491-500 Details
Previous: volume 21, number 1 (2009) Next: volume 21, number 3 (2009) Up: volume list